Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can low testosterone levels cause pain in hips, back of legs, fatigue and low libido ?

My husband is 49 years old. We were in Cuba May 1st. When we came back he started feeling pain in his hips, buttox and the back of his legs especially bad at night. He has been experiencing night sweats as well. He has been feeling fatigued even before Cuba, in bed by 10pm and he is experiencing very low libido and has been experiencing ED for over a year now. He does use Cialis . The Doctor is sending him for acupuncture and massage for his leg pain. I m thinking this may have more to do with something systemic and low testosterone levels??
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of LUMBAR SPONDYLOSIS may be the cause for his sufferings.

-it is due to degenerative changes in the lumbar spine is caused by several factors like,

-advanced aging process
-improper posture
-general poor health
-heavy smoking and drinking are possible predisposing factors.

MRI scanning for lumbar region may confirm the diagnosis

I hope this is helpful for you, thank you     
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor